Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 88, Issue 1, Summer 2022

On continuous duality for Moore groups
Sergei S. Akbarov
J. Operator Theory pp. 3-36
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Rank one density for a class of $M$-bases
Alexey Pyshkin
J. Operator Theory pp. 35-57
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Compact linear combinations of composition operators over the unit ball
Xin Guo, Maofa Wang
J. Operator Theory pp. 59-82
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Nuclearity for partial crossed products by exact discrete groups
Alcides Buss, Damian Ferraro, Camila F. Sehnem
J. Operator Theory pp. 83-115
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Classification of AH algebras with finitely many ideals
Kun Wang
J. Operator Theory pp. 117-138
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Representations of Cuntz algebras associated to random walks on graphs
Nicholas J. Christoffersen, Dorin Ervin Dutkay
J. Operator Theory pp. 139-170
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Nuclear dimension of extensions of $\mathcal{O}_\infty$-stable algebras
Samuel Evington
J. Operator Theory pp. 171-187
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Note on the Kato property of sectorial forms
Ralph Chill, Sebastian Krol
J. Operator Theory pp. 189-202
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Locally eventually positive operator semigroups
Sahiba Arora
J. Operator Theory pp. 203-242
Abstract, references and article information
Retrieve article in:  Full-Text PDF